T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Number Operator on Functionals of Discrete-Time Normal Noises

( Volume 5 Issue 10,October 2018 ) OPEN ACCESS

Xiling Zhang, Caishi Wang, Cuiyun Zhang, Fangqing Zhang


Let Z be a discrete-time normal noise that has the chaotic represen­tation property. In this paper, we show that the number operator in the space of square integrable functionals of Z can be extended to a continuous operator on the generalized functional space of  Z.



Paper Statistics:

Total View : 556 | Downloads : 547 | Page No: 31-35 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.